# SDR IPXA2018070231235

- Difficulty date: June 14, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: 68
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RIGID CARGO BARRIER WALL LOWER CLOSE-OUT HAS CORROSION AT STA 488.812 BETWEEN X=70 THRU X=78. REPAIRED CORRODED RCB WALL LOWER CLOSE-OUT AT STA 488.812 AND BETWEEN X=70 THRU X=78 IAW EA 011-5310-01-A7319 REV I/R AND EO MD11-5320-69053-A. (MINOR)
